| Model Number |
VTICM5_12.6 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Ejection Problem (4009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4 - unk.A5 - unk.A6 - unk.H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6, -13.0/1.5/070 (sphere/cylinder/axis), implantable collamer lens into the patient's left eye (os) on (b)(6)2023.The lens stuck in cartridge/injection system during injection.There was patient contact (lens touched the eye) with no patient injury.The lens was implanted, removed, and replaced intraoperatively.This resolved the problem.Cause of the event is reported as device; lens stuck in the injector.